Images in categories as reflections
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, pp. 143-159.
@article{CTGDC_1987__28_2_143_0,
     author = {Ehrbar, Hans and Wyler, Oswald},
     title = {Images in categories as reflections},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {143--159},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {2},
     year = {1987},
     zbl = {0632.18001},
     mrnumber = {913969},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_2_143_0/}
}
Ehrbar, Hans; Wyler, Oswald. Images in categories as reflections. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, pp. 143-159. http://www.numdam.org/item/CTGDC_1987__28_2_143_0/

1, F. Cagliari & S. Mantovani, Factorizations in topological categories and related topics, Preprint 1986, | MR 958734

2 H., Ehrbar, Bilder und adjungierte Funktoren, Dissertation, Univ, München 1969,

3, H. Ehrbar & O. Wyler, On subobjects and images in categories, Technical Report 68-34, Dept, Math., Carnegie-Mellon Univ. 1968,

4, H. Ehrbar & O. Wyler, On subobjects and images in categories, Preprint 1969,

P.J. Freyd & G.M. Kelly, 5 Categories of continuous functors, I, J, Pure App, Algebra 2 (1972), 169-191, | MR 322004 | Zbl 0257.18005

6 A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku Math, J, 9 (1957), 119-221, | MR 102537 | Zbl 0118.26104

7, H. Herrlich, Perfect subcategories and factorizations, Colloquia Math, Soc, Janos Bolyai 8 (1972), 387-403, | MR 362193 | Zbl 0335.54011

8 H. Herrlich, G. Salicrup & G.E. Strecker, Factorizations, denseness, separation, and relatively compact objects, Preprint 1986, | MR 911689

9, J.R. Isbell, Subobjects, adequacy, completeness, and categories of algebras, Rozprawy Mat, 36 (1964). | MR 163939 | Zbl 0133.26703

10, M. Jurchescu & A. Lascu, Morfisme stricte, categorii cantoriene, functori de completare, Studii Cerc. Math. 18 (1966), 219-234, | MR 220793 | Zbl 0192.34102

11 G.M. Kelly, Monomorphisms, epimorphisms, and pull-backs, J, Austral, Math, Soc, 9 (1969), 124-142, | MR 240161 | Zbl 0169.32604

12, J.F. Kennison, Full reflective subcategories and generalized covering spaces, III, J, Math, 12 (1968), 353-365, | MR 227247 | Zbl 0155.31402

13, J. Macdonald & W. Tholen, Decomposition of morphisms into infinitely many factors, Lecture Notes in Math, 962, Springer (1982), 175-189, | MR 682955 | Zbl 0497.18006

14, S. Maclane, Duality for groups, Bul. Amer. Math. Soc. 50 (1950), 485-516, | MR 49192 | Zbl 0045.29905

15, J. Sonner, Canonical categories, Proc, Conf, Categorical Algebra La Jolla 1965, Springer (1966), 272-294, | MR 220794 | Zbl 0185.04002

16, G.E. Strecker, Perfect sources, Lecture Notes in Math, 540, Springer (1976), 605-624, | MR 451192 | Zbl 0338.54007

17, W. Tholen, Factorizations, localizations and the orthogonal subcategory problem, Math. Nachr. 114 (1983), 63-85, | MR 745048 | Zbl 0553.18003

18, O. Wyler, Weakly exact categories, Archiv d, Math, (Basel) 17 (1966), 9-19, | MR 190211 | Zbl 0163.01503